Ask an expert
Question

02 Apr 2006

PREVERA
I HAVE IRREGULAR PERIODS.I WAS ON PREVERA ONCE BEFOR AND GOT MY PERIOD AFTER 5 DAYS. IT'S A WEEK KNOW THAT I HAVE FINISHED TAKING PREVERA.DURING THE WEEK I HAD BACK PAINS,WOBBLY KNEES A PAIN ON MY SIDE(USUALLY ASSOCIATED WITH MY PERIODS)BUT TO DATE I HAVE NO PERIODS.COULD I BE PREGNANT?
Answer 405 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Dimple

I would suggest that you wait another 4 or 5 days before considering other options. Occasionally, the period takes a little longer to come on after provera. Should you still not then see your period I suggest a pregnancy test be done and if this is negative to see your gynaecologist for further advice.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19904 votes
Vote